# SDR DALA2018092705776

- Difficulty date: September 26, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 55,779 hours, 18,288 cycles
- System (JASC): 5697 · Window System Wiring
- Part: Connector
- Condition: Arced
- Location: L1 Window
- Part time: 6,633 hours, 1,998 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

SHIP 5809 -FIRE- PRIOR TO DEPARTURE MOMENTARY FLAME AND ARCING FROM L-1 WINDOW CONNECTOR. CORRECTIVE ACTION: REPLACED L1 WINDOW AND WINDOW HEAT CONTROLLER OP CKS NML (4562108)
